# SDR SWAA2022031183722

- Difficulty date: July 5, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N752SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29804
- Aircraft time: 69,256 hours, 40,475 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Flange
- Condition: Chafed
- Location: Bs 294 Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING ON FRAME STA 294.5 STR 3 LT HAND LOWER FLANGE (MARKED) / BS 294.5. STR 3L FRAME CHAFING WAS REPAIRED IAW ATS ER 19-04127 REV IR DATED 07AUG19 AND EA 1-753-35370 REV IR
